RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2011, Volume 11, Issue 2, Pages 89–92 (Mi vngu81)  

This article is cited in 3 scientific papers (total in 3 papers)

Infinite family of $\Sigma_a^{-1}$-Sets with only One Computable Numbering

S. S. Ospichev

Novosibirsk State University

Abstract: There was constructed example of infinite family of $\Sigma^{-1}_{a}$-sets with only one $\Sigma^{-1}_{a}$-computable numbering, $a$ is constructive ordinal.

Keywords: computable numbering, Ershov's hierarchy.

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2013, 188:4, 449–451

Document Type: Article
UDC: 510.10+510.57
Received: 22.01.2010

Citation: S. S. Ospichev, “Infinite family of $\Sigma_a^{-1}$-Sets with only One Computable Numbering”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 11:2 (2011), 89–92; J. Math. Sci., 188:4 (2013), 449–451

Citation in format AMSBIB
\Bibitem{Osp11}
\by S.~S.~Ospichev
\paper Infinite family of $\Sigma_a^{-1}$-Sets with only One Computable Numbering
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2011
\vol 11
\issue 2
\pages 89--92
\mathnet{http://mi.mathnet.ru/vngu81}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 188
\issue 4
\pages 449--451
\crossref{https://doi.org/10.1007/s10958-012-1141-4}


Linking options:
  • http://mi.mathnet.ru/eng/vngu81
  • http://mi.mathnet.ru/eng/vngu/v11/i2/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Ospichev, “Computable families of sets in Ershov hierarchy without principal numberings”, J. Math. Sci., 215:4 (2016), 529–536  mathnet  crossref
    2. S. S. Ospichev, “Friedberg numberings in the Ershov hierarchy”, Algebra and Logic, 54:4 (2015), 283–295  mathnet  crossref  crossref  mathscinet  isi
    3. N. A. Bazhenov, “The branching theorem and computable categoricity in the Ershov hierarchy”, Algebra and Logic, 54:2 (2015), 91–104  mathnet  crossref  crossref  mathscinet  isi
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:87
    Full text:45
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019